# SDR CA080729001

- Difficulty date: July 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 325 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2120 · Air Distribution System
- Part: Guard
- Condition: Cut
- Location: Reefer Pack
- Component: Reefer Pack
- Component part number: 5613C00000
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) THE REFRIGERATION PACK MOTOR BELT SLIPPED ON THE MOTOR GEAR CAUSING THE WEAR ON THE GEAR. THE MOTOR GEAR LIP TO STOP THE BELT FROM GOING OUT OF THE GEAR IS WORN OUT ALSO, CHAFING THE BELT PLASTIC GUARD. THE GUARD IS CUT.
